# SDR SWAA2022030304624

- Difficulty date: March 18, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 54,762 hours, 33,471 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242VF HAS INSERT PULLED THROUGH / REPAIRED ADDITIONAL DAMAGE FOUND ON AFT CABIN FLOOR PANEL 24 2VF UPPER SURFACE AND REPLACED ALL DAMAGE INSERTS IAW SRM 53-00-52-2R-2 AND DWG# 147A5810-350 59278U 3/21/19
